# SDR SWAA2021081012384

- Difficulty date: August 27, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS915 RBL2.5 WL173. / REPLACED AFT CARGO BAY RAIL B.S 887 - B.S 947 RBL 2.5 IAW SRM 51-40-05-0G-0; SRM 53-70-53-01-2; DWG 147A7500
